Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
faust405245

Tetralysal tooth discolouration

Im taking about 400 milligrams a day of tetralysal and in-between my teeth the enamel is turning yellow. A few years ago I was taking it for over a year and my lower teeth became discloured. Now after starting again, after about four months, my upper teeth are going yellow as well. Is there anyway to prevent this? Or even better is there anyway (a cheap way ideally) to get rid of the exisiting yellow? Ive always had pretty good teeth and I really dont want bad skin and bad teeth. Can anyone help?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×